Nemokamas spausdinamas užduočių lapas tema Farmakologija: 8 uždavinių nuo lengvų iki egzamino lygio, su atsakymais. Atsispausdinkite arba išsaugokite kaip PDF.
Mokytojams: galima nemokamai spausdinti, kopijuoti ir naudoti per pamokas. Kiekvienas naujas lapas turi naujas reikšmes ir savo atsakymų raktą. Būsime dėkingi už nuorodą į ExamProblems jūsų kurso puslapyje.
Vardas: ____________________ Data: ____________
1.Lengvas
Desmopressin is a synthetic analogue of which hormone?
AAldosterone
BAntidiuretic hormone (vasopressin)
CInsulin
DOxytocin, the hormone of labour
2.Lengvas
Kokio tipo receptorius blokuoja atropinas?
ABeta-1 adrenerginius receptorius
BMuskarininius acetilcholino receptorius
CHistamino H1 receptorius
DNikotininius receptorius nervo ir raumens sinapsėje
3.Lengvas
Benzodiazepinai, pvz., diazepamas, veikia stiprindami kurio neuromediatoriaus poveikį?
ANoradrenalino
BGlutamato
CSerotonino
DGABA
4.Vidutinis
Besides lithium levels, which blood tests are monitored in long-term lithium treatment?
ATroponin and CK-MB
BKidney function and thyroid function
CLiver enzymes, serum amylase and lipase
DINR and fibrinogen
5.Vidutinis
Why is testing for HLA-B*15:02 recommended before carbamazepine in people of some Asian ancestries?
AThis gene variant makes carbamazepine ineffective
BIt greatly raises the risk of Stevens–Johnson syndrome
CThis gene variant causes carbamazepine to raise blood glucose
DThis gene variant speeds up the kidney excretion of carbamazepine
6.Vidutinis
Which antihypertensive class can raise blood glucose and uric acid levels, sometimes triggering gout?
AAlpha-1 blockers
BThiazide diuretics
CAngiotensin II receptor blockers
DACE inhibitors
7.Sunkus
Why is the TPMT enzyme often tested before azathioprine is started?
ATPMT is needed to absorb azathioprine from the gut
BLow TPMT activity causes toxic levels and marrow suppression
CTPMT testing shows whether the patient has tuberculosis
DHigh TPMT activity causes an allergic reaction to azathioprine
8.Sunkus
A patient who takes clonidine stopped it suddenly two days ago. He is now agitated, has a headache and his blood pressure is very high. What is the most likely explanation?
ANormal variation unrelated to the medication
BAn allergic reaction to clonidine
CRebound hypertension from abrupt clonidine withdrawal
DClonidine toxicity due to slow excretion by the kidneys
Atsakymai
1. B · Antidiuretic hormone (vasopressin)
2. B · Muskarininius acetilcholino receptorius
3. D · GABA
4. B · Kidney function and thyroid function
5. B · It greatly raises the risk of Stevens–Johnson syndrome
6. B · Thiazide diuretics
7. B · Low TPMT activity causes toxic levels and marrow suppression
8. C · Rebound hypertension from abrupt clonidine withdrawal
Išsamūs sprendimai žingsnis po žingsnio: praktikuokite šią temą svetainėje examproblems.com.